The Journal of the Indian Mathematical Society




The Journal of the Indian Mathematical Society

Publisher: Informatics Publishing Limited and The Indian Mathematical Society
Editor: Peeyush Chandra
Online ISSN: 2455–6475, Print ISSN: 0019-5839
Frequency: Quarterly

Description:

The Society began publishing Progress Reports right from 1907 and then the Journal from 1908 (The 1908 and 1909 issues of the Journal are entitled "The Journal of the Indian Mathematical Club"). From 1910 onwards,it is published as its current title 'the Journal of Indian Mathematical Society. The four numbers of the Journal constitute a single volume and it is published in two parts: numbers 1 and 2 (January to June) as one part and numbers 3 and 4 (July to December) as the second part. The four numbers of the Student are published as a single yearly volume. Only the research papers of high quality are published in the Journal.

Table of Contents

Vol 90, No 3-4 (2023)

Articles

Preference Intuitionistic Fuzzy Rough Relation and its Theoretical Approach
Ajoy Kanti Das, Carlos Granados
DOI: 10.18311/jims/2023/27812 ,  Vol 90, No 3-4 (2023), Pagination: 199–212
ABSTRACT |  PDF     Abstract Views: 196  |  PDF Views: 9
Depth One Homogeneous Prime Ideals in Polynomial Rings over a Field
Paula Kemp, Louis J. Ratliff, Kishor Shah
DOI: 10.18311/jims/2023/28143 ,  Vol 90, No 3-4 (2023), Pagination: 213–232
ABSTRACT |  PDF     Abstract Views: 177  |  PDF Views: 3
On Topological Bihyperbolic Modules
Soumen Mondal, Chinmay Ghosh, Sanjib Kumar Datta
DOI: 10.18311/jims/2023/34192 ,  Vol 90, No 3-4 (2023), Pagination: 233–248
ABSTRACT |  PDF     Abstract Views: 173  |  PDF Views: 2
Independent Vertices Inserted Graph of Grid and Leftmost Child Joined Graph of a Subdivided Extreme-Sides Leave Tree are Graceful
N. Shanmugapriya
DOI: 10.18311/jims/2023/34193 ,  Vol 90, No 3-4 (2023), Pagination: 249–262
ABSTRACT |  PDF     Abstract Views: 173  |  PDF Views: 0
Centrality betweenness in Some Join of Graphs
Sunil Kumar, Kannan Balakrishnan
DOI: 10.18311/jims/2023/28973 ,  Vol 90, No 3-4 (2023), Pagination: 263–274
ABSTRACT |  PDF     Abstract Views: 170  |  PDF Views: 0
Entire Solutions of Certain Non-Linear Differential-Difference Equations
Garima Pant, Sanjay Kumar Pant
DOI: 10.18311/jims/2023/31301 ,  Vol 90, No 3-4 (2023), Pagination: 275–288
ABSTRACT |  PDF     Abstract Views: 172  |  PDF Views: 1
Fifth Hankel Determinant for Multivalent Bounded Turning Functions of Order
Biswajit Rath, K. Sanjay Kumar, D. Vamshee Krishna, Ch. Vijaya Kumar, N. Vani
DOI: 10.18311/jims/2023/34194 ,  Vol 90, No 3-4 (2023), Pagination: 289–308
ABSTRACT |  PDF     Abstract Views: 166  |  PDF Views: 0
On the Faithfulness of the Extension of Lawrence-Krammer Representation of the Group of Conjugating Automorphisms C3
Mohamad N. Nasser, Mohammad N. Abdulrahim
DOI: 10.18311/jims/2023/29869 ,  Vol 90, No 3-4 (2023), Pagination: 309–328
ABSTRACT |  PDF     Abstract Views: 168  |  PDF Views: 0
Projective Change between Matsumoto Metric and Generalized Kropina Metric
Renu , Ramdayal Singh Kushwaha
DOI: 10.18311/jims/2023/29104 ,  Vol 90, No 3-4 (2023), Pagination: 319–328
ABSTRACT |  PDF     Abstract Views: 207  |  PDF Views: 0
Some Results Involving the pRq(α,β,z) Function
Yogesh M. Thakkar, Ajay Shukla
DOI: 10.18311/jims/2023/29001 ,  Vol 90, No 3-4 (2023), Pagination: 329–342
ABSTRACT |  PDF     Abstract Views: 162  |  PDF Views: 1
Sensitivity Analysis in Multiobjective Solid Transportation Problem
P. M. Paratane, A. K. Bit
DOI: 10.18311/jims/2023/34195 ,  Vol 90, No 3-4 (2023), Pagination: 343–356
ABSTRACT |  PDF     Abstract Views: 167  |  PDF Views: 1
Certain Supercongruences Deriving from Hypergeometric Series Identities
Arijit Jana
DOI: 10.18311/jims/2023/29183 ,  Vol 90, No 3-4 (2023), Pagination: 357–365
ABSTRACT |  PDF     Abstract Views: 160  |  PDF Views: 0
On Certain Basic Hypergeometric Series Identities
Satya Prakash Singh, Vijay Yadav
DOI: 10.18311/jims/2023/30790 ,  Vol 90, No 3-4 (2023), Pagination: 367–374
ABSTRACT |  PDF     Abstract Views: 204  |  PDF Views: 1
3-Isogonal Planar Tilings are not 3-Isogonal on the Torus
Marbarisha M. Kharkongor, Debashis Bhowmik, Dipendu Maity
DOI: 10.18311/jims/2023/29802 ,  Vol 90, No 3-4 (2023), Pagination: 375–386
ABSTRACT |  PDF     Abstract Views: 161  |  PDF Views: 0
New Types of Metrics Deformations and Applications to p-Biharmonic Maps
Bouchra Merdji, Ahmed Mohammed Cherif
DOI: 10.18311/jims/2023/29702 ,  Vol 90, No 3-4 (2023), Pagination: 387–400
ABSTRACT |  PDF     Abstract Views: 164  |  PDF Views: 0
On the Structure of Pronormal Subgroups of Dihedral Groups
Shrawani Mitkari, Vilas Kharat, Manish Agalave
DOI: 10.18311/jims/2023/29718 ,  Vol 90, No 3-4 (2023), Pagination: 401–410
ABSTRACT |  PDF     Abstract Views: 167  |  PDF Views: 0
Harmonic Homomorphisms between Riemannian Three Dimensional Unimodular Lie Groups
Nada Osamnia, kaddour Zegga, Abdelkader Zagane
DOI: 10.18311/jims/2023/29797 ,  Vol 90, No 3-4 (2023), Pagination: 411–430
ABSTRACT |  PDF     Abstract Views: 162  |  PDF Views: 2